MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SENSIS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHCARE GMBH SENSIS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 10764561
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the sensis system.During an emergency procedure, the user reported that they were unable to detect pressures.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.Assessment does not indicate a system failure or malfunction and no non-conformity was identified.The investigation showed that the problem was most likely due to a temporary fault in the pressure line.Unfortunately, this can no longer be confirmed beyond doubt, as parts were replaced on site and the error situation is no longer present.Further investigations on site are no longer possible.Regarding the pressure line and the accessory material not supplied by siemens healthineers, such as the catheter transducer system or the cannulas, new material is used for each patient.In addition, the only questionable part of our system, namely the hemo board pc1308, was replaced as a precaution.The examination by the manufacturer did not reveal any defect, which supports the above hypothesis of a temporary malfunction of the pressure line in the accessories.Nevertheless, the potentially affected parts have been exchanged by the local service organization and the error has not been reported again.The examination of the log files did not point to a product defect.The components and accessories in question were replaced and the system works as specified.A possible general error that would require corrective action of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
SENSIS
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstr. 1
forchheim, germany 91301
GM  91301
MDR Report Key11752554
Report Number3004977335-2021-76353
Device Sequence Number3192541
Product Code DQK
UDI-Device Identifier04056869010137
UDI-Public04056869010137
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10764561
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1